Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 48, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 19, 2014, 10:53 PM EDT for Dillon County, South Carolina; Columbus County, Robeson County, North Carolina. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 10:53 PM EDT (02:53 UTC)
- Expired
- Jun 20, 2014, 12:00 AM EDT
- In force
- 67 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
Counties Columbus County, NC, Robeson County, NC, Dillon County, SC
The radar
The Wilmington radar (KLTX), 63 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 11:00 PM EDT | TSTM WND DMG | 7 Wsw Fairmont, NC | TREES DOWN ON JW ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1385 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1205 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
174
WUUS52 KILM 200253
SVRILM
NCC047-155-SCC033-200400-
/O.NEW.KILM.SV.W.0048.140620T0253Z-140620T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1053 PM EDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DILLON COUNTY IN NORTHEAST SOUTH CAROLINA
NORTHWESTERN COLUMBUS COUNTY IN SOUTHEAST NORTH CAROLINA
SOUTHERN ROBESON COUNTY IN SOUTHEAST NORTH CAROLINA
* UNTIL MIDNIGHT EDT
* AT 1052 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FAIRMONT...OR 11 MILES EAST OF DILLON...AND MOVING SOUTHEAST AT 15
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
LAKE VIEW...
BARNESVILLE...
BOARDMAN...
FAIR BLUFF...
EVERGREEN...
CHERRY GROVE...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS.
&&
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3438 7865 3414 7887 3417 7893 3430 7907
3429 7909 3428 7910 3442 7932 3456 7920
TIME...MOT...LOC 0253Z 305DEG 13KT 3444 7917
$$
KEEBLER3 follow-up statements
648
WWUS52 KILM 200315
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1115 PM EDT THU JUN 19 2014
NCC047-155-SCC033-200400-
/O.CON.KILM.SV.W.0048.000000T0000Z-140620T0400Z/
ROBESON NC-COLUMBUS NC-DILLON SC-
1115 PM EDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN DILLON...NORTHWESTERN COLUMBUS AND SOUTH CENTRAL
ROBESON COUNTIES...
AT 1113 PM EDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MARIETTA...OR 16 MILES EAST OF DILLON...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORRUM...BARNESVILLE...BOARDMAN...FAIR BLUFF...EVERGREEN...CERRO
GORDO...CLARENDON...CHERRY GROVE...WHITEVILLE...TABOR CITY AND
CHADBOURN
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3438 7865 3414 7887 3415 7890 3430 7907
3428 7910 3441 7929 3450 7915
TIME...MOT...LOC 0315Z 305DEG 13KT 3439 7909
$$
KEEBLER150
WWUS52 KILM 200338
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1138 PM EDT THU JUN 19 2014
NCC047-155-SCC033-200400-
/O.CON.KILM.SV.W.0048.000000T0000Z-140620T0400Z/
ROBESON NC-COLUMBUS NC-DILLON SC-
1138 PM EDT THU JUN 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN DILLON...WEST CENTRAL COLUMBUS AND EXTREME SOUTH
CENTRAL ROBESON COUNTIES...
AT 1136 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR FAIR BLUFF...OR 17 MILES NORTHEAST OF
MULLINS...MOVING SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CERRO
GORDO...CLARENDON...CHERRY GROVE...TABOR CITY AND CHADBOURN
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3432 7871 3414 7887 3415 7890 3430 7907
3428 7910 3435 7917 3440 7905
TIME...MOT...LOC 0339Z 305DEG 13KT 3434 7900
$$
KEEBLER584
WWUS52 KILM 200354
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1154 PM EDT THU JUN 19 2014
NCC047-155-SCC033-200404-
/O.EXP.KILM.SV.W.0048.000000T0000Z-140620T0400Z/
ROBESON NC-COLUMBUS NC-DILLON SC-
1154 PM EDT THU JUN 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DILLON...WEST
CENTRAL COLUMBUS AND EXTREME SOUTH CENTRAL ROBESON COUNTIES WILL
EXPIRE AT MIDNIGHT EDT...
PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 800-697-3901...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3432 7871 3414 7887 3415 7890 3430 7907
3428 7910 3435 7917 3440 7905
TIME...MOT...LOC 0354Z 305DEG 13KT 3431 7895
$$
KEEBLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:28 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 19, 7:28 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 728 PM EDT THU JUN 19 2014 .SYNOPSIS... ABOVE NORMAL TEMPERATURES WILL PREVAIL THROUGH SATURDAY AS AN UPPER RIDGE HOLDS OVER THE AREA. WEAK LOW PRESSURE DEVELOPING OVER THE CAROLINAS BY SUNDAY COULD BRING INCREASING THUNDERSTORMS AND SLIGHTLY COOLER DAYTIME TEMPERATURES. UNSETTLED WEATHER AND SEASONABLE TEMPERATURES ARE EXPECTED EARLY NEXT WEEK AS A WEAK UPPER TROUGH LINGERS ACROSS THE REGION. && .NEAR TERM /THROUGH FRIDAY/... AS OF 730 PM THURSDAY...ISOLATED STRONG CONVECTION CURRENTLY IMPACTING EXTREME NORTHERN ROBESON/BLADEN COUNTIES...AS STORMS DRIFT SLOWLY SE. NOT EXPECTING STRONG OR SEVERE CONVECTION TO PERSIST THROUGH EARLY EVENING AS GROUND COOLING TAKES PLACE...BUT AT THE MOMENT GUSTS TO 40 MPH SEEMS REASONABLE IN AREAS FROM RED SPRINGS TO RENNERT TO ST PAULS TO DUART...WHERE AN SPS ADDRESSES THIS POTENTIAL HAZARD. WARMTH ALOFT AND SUBSIDENCE OVER THE AREA FROM A CIRCULATION SEEN IN VAPOR LOOPS EAST OF CAPE FEAR...WILL SHUT DOWN SHOWERS AND TSTMS BY MIDDLE TO LATE EVENING...AND DO NOT EXPECT NOCTURNAL ACTIVITY TO LINGER TO LATE EVENING. DEBRIS CLOUDINESS APPEARS IMMINENT OVER OUR NW INTO THE CENTRAL ZONES THROUGH EVENING AND WE WILL NEED TO TAKE A CLOSER LOOK AT MINIMUM TEMPERATURES OVERNIGHT...BASED ON CLOUD COVER TRENDS INTO LATE EVENING. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... AS OF 300 PM THURSDAY...500 MB RIDGE AXIS WILL REMAIN WEST OF THE APPALACHIANS THROUGH THE PERIOD...RESULTING IN MID-LEVEL FLOW GENERALLY OUT OF THE NW. TIME-HEIGHT CROSS SECTIONS INDICATE MID- LEVEL MOISTURE WILL BE ON THE INCREASE AFTER 18Z FRIDAY...WITH PRECIPITABLE WATER VALUES INCREASING FROM 1.7 INCHES FRIDAY MORNING TO GREATER THAN 2 INCHES BY SATURDAY NIGHT. FALLING 500 MB HEIGHTS COUPLED WITH THE INCREASING MOISTURE SHOULD CONTRIBUTE TO A GENERAL INCREASE IN SHOWER-TSTM COVERAGE THROUGH THE PERIOD. A SLOW MOVING FRONTAL BOUNDARY WILL DROP SOUTH ACROSS EASTERN NC FRIDAY AND IS EXPECTED TO STALL SATURDAY NIGHT NEAR THE NC-SC LINE AND MAY PROVIDE THE FOCUS FOR CONVECTION BOTH DAYS. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 3 PM THURSDAY...MUCH OF THE PERIOD WILL BE UNSETTLED WITH PLENTY OF DIURNAL CONVECTION EACH AFTERNOON. A WEAK BROAD MID LEVEL TROUGH WILL BE OVER THE SOUTHEAST SUN AND MON. ON SUN A DISSIPATING SURFACE BOUNDARY WILL BE STALLED ACROSS THE CAPE FEAR REGION. WHAT IS LEFT OF THE FRONT MAY PUSH A LITTLE FARTHER SOUTH FOR MON AS WEAK SURFACE WAVE MOVES OFF THE EAST COAST. DEEP MOISTURE AND DIURNAL HEATING PLUS PRESENCE OF THE BOUNDARY WILL GENERATE AFTERNOON CONVECTION. POP WILL BE A LITTLE HIGHER ON SUN GIVEN THE STRONGER STATE OF THE SURFACE BOUNDARY AND POSSIBILITY OF APPROACHING WEAK SURFACE WAVE. WILL CARRY HIGH CHC POP SUN AND LOW CHC POP MON. DO NOT SEE A SIGNIFICANT SEVERE THREAT AT THIS POINT GIVEN THE LACK OF SIGNIFICANT FORCING AND MARGINAL PARAMETERS. PATTERN ALOFT WILL TRANSITION TO MORE PROGRESSIVE FLOW BY MID WEEK WITH 5H RIDGE OVER THE GULF COAST TRYING TO BUILD NORTH. DESPITE BUILDING RIDGE ALOFT THINK CONVECTION WILL CONTINUE. ABUNDANT MOISTURE AT THE TOP OF THE RIDGE AND RELATIVELY WEAK NATURE OF RIDGE WILL ALLOW DIURNAL CONVECTION. ONLY SMALL CHANGES TO INHERITED FORECAST...MAINLY BUMP TO CHC POP FOR THU. HIGH WILL RUN NEAR TO ABOVE CLIMO THROUGH THE PERIOD WITH LOWS RUNNING ABOVE TO WELL ABOVE CLIMO. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... AS OF 00Z...CONVECTIVE ACTIVITY IN OUR FORECAST AREA HAS BEEN VERY LIMITED TODAY...WITH MOST OF THE TSTMS REMAINING WELL INLAND. THE RADAR SHOWS A FEW STORMS THIS EVENING MOVING TOWARD OUR EXTREME NORTHWESTERN ZONES...BUT NONE OF THEM POSE AN IMMEDIATE THREAT TO KLBT. THE LOSS OF DAYTIME HEATING SHOULD LEAD TO A WEAKENING TREND AFTER 00Z...BUT WILL STILL MENTION VCTS FOR KLBT EARLY THIS EVENING. OTHERWISE EXPECT VFR CONDITIONS OVERNIGHT AS SOUTHWEST WINDS 5-10 KTS SHOULD LIMIT THE FOG THREAT. A WEAK COLD FRONT WILL DROP SOUTHWARD ON FRIDAY...BRINGING DEEPER MOISTURE AND PROVIDING A FOCUS FOR AFTERNOON SHOWERS/TSTMS. HAVE INTRODUCED VCTS FOR ALL TAF SITES BY 18Z FRIDAY...AS THE INSTABILITY DEPICTED IN MODEL SOUNDINGS SHOULD BE CONDUCIVE TO INCREASED CONVECTIVE COVERAGE. WEST WINDS AOB 10 KTS IN THE MORNING WILL BECOME SOUTH-SOUTHWEST IN THE AFTERNOON. HIGHEST WIND SPEEDS ARE EXPECTED AT KCRE/KMYR BEHIND THE SEA BREEZE. EXTENDED OUTLOOK...SCATTERED SHOWERS/TSTMS EXPECTED THROUGH SUNDAY AS A WEAK SFC TROUGH LINGERS OVER THE CAROLINAS. BRIEF PERIODS OF MVFR CIGS/VSBYS ARE POSSIBLE IN TSTMS. CHANCE OF SHOWERS/TSTMS MONDAY AND TUESDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 7 PM THURSDAY...WITH BERMUDA HIGH PRESSURE WELL OFFSHORE AND AN APPROACHING WEAK SURFACE TROUGH PROGGED TO DROP SOUTH INTO THE WATERS TONIGHT...WILL SEE A TIGHTENED PRESSURE GRADIENT ACROSS THE WATERS. AS A RESULT EXPECT SOUTHWEST WINDS 15 KTS TO PERSIST THROUGH TONIGHT. SEAS WILL BE 2 TO 3 FT. SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... AS OF 300 PM THURSDAY...SURFACE WINDS WILL REMAIN GENERALLY OUT OF THE SOUTH-SOUTHWEST FROM FRIDAY MORNING INTO SATURDAY EVENING...DRIVEN PRIMARILY BY CIRCULATION AROUND BERMUDA HIGH PRESSURE. GRADIENT IS EXPECTED TO REMAIN RELATIVELY MODEST FRIDAY BUT WILL STRENGTHEN UP SATURDAY AHEAD OF A COLD FRONT. WINDS IN THE 10-15 KNOT RANGE FRIDAY WILL INCREASE TO 15 KNOTS GUSTING TO 20 KNOTS ON SATURDAY. LONG TERM /SUNDAY THROUGH TUESDAY/... AS OF 3 PM THURSDAY...SUN AND MON WILL BE MARKED BY ATYPICAL NORTH TO NORTHEAST FLOW GIVEN THE TIME OF YEAR. WEAK FRONT WILL STALL ACROSS THE WATERS EARLY SUN THEN SHIFT SOUTH AS IT DISSIPATES SUN INTO MON. SURFACE HIGH TO THE NORTH WILL TRANSITION OFFSHORE LATER MON WITH REMAINS OF BOUNDARY LIFTING NORTH MON NIGHT INTO TUE AS BERMUDA HIGH RE-ESTABLISHES ITSELF AND TYPICAL SOUTHWEST FLOW DEVELOPS. GRADIENT WILL REMAIN LIGHT THROUGH THE PERIOD SO DIURNAL SEA BREEZE WILL DOMINANT THE WIND FIELD ALONG THE COAST. SPEEDS ASSOCIATED WITH THE SEA BREEZE WILL BE A SOLID 15 KT WHILE REMAINDER OF THE WATERS WILL BE 10 TO 15 KT. SEAS WILL RUN 2 TO 3 FT...MAINLY DOMINATED BY WIND WAVE. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...COLBY SHORT TERM...CRM LONG TERM...III AVIATION...BJR MARINE...SGL/CRM/III
Hazardous weather outlook, Jun 19, 4:11 AM EDT, 18 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 411 AM EDT THU JUN 19 2014 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-200815- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 411 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES WILL APPROACH 100 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. HEAT INDICES COULD RISE TO NEAR 100 DEGREES FRIDAY THROUGH SUNDAY...WITH SOME AREAS AS HIGH AS 102 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-200815- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 411 AM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
In the hours before
Local storm report, Jun 19, 9:43 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
943 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL WALLACE 34.72N 79.84W
06/19/2014 E1.00 INCH MARLBORO SC PUBLIC
QUARTER SIZE HAIL REPORTED ON ROOSEVELT AVENUE.
&&
EVENT NUMBER ILM1400245
REINHARTLocal storm report, Jun 19, 9:56 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
956 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND DMG 1 S WHITE LAKE 34.63N 78.50W
06/19/2014 BLADEN NC 911 CALL CENTER
TREE DOWN ON POWER LINE OFF HIGHWAY 53 NEAR TALL PINE
STREET. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER ILM1400246
REINHARTLocal storm report, Jun 19, 10:05 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1005 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL 1 WNW WALLACE 34.72N 79.85W
06/19/2014 E1.00 INCH MARLBORO SC PUBLIC
QUARTER SIZE HAIL REPORTED ON DODGE STREET. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER ILM1400247
REINHARTLocal storm report, Jun 19, 10:09 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1009 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 3 NNE WALLACE 34.76N 79.80W
06/19/2014 MARLBORO SC PUBLIC
PINE TREE DOWN BLOCKING ROADWAY ON HIGHWAY 177. TIME
ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER ILM1400248
REINHARTLocal storm report, Jun 19, 10:14 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1014 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 1 WSW WALLACE 34.72N 79.84W
06/19/2014 MARLBORO SC EMERGENCY MNGR
SEVERAL TREES DOWN NEAR HIGHWAY 9 AND OLD WIRE ROAD.
TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER ILM1400249
REINHARTLocal storm report, Jun 19, 10:39 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON NC
1039 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 2 NNE WALLACE 34.74N 79.81W
06/19/2014 MARLBORO SC PUBLIC
PINE TREE DOWN BLOCKING ROADWAY ON HIGHWAY 177 - AROUND
2 MILES FROM SC HIGHWAY 9. TIME ESTIMATED BASED ON
RADAR.
&&
CORRECTED LOCATION...REMARKS
EVENT NUMBER ILM1400248
REINHARTThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:23 PM EDT | Special Weather Statement | ILM | Marlboro | 37 min |
| Jun 19, 9:34 PM EDT | Severe Thunderstorm Warning | ILM | Marlboro | 41 min |
| Jun 19, 9:59 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Marlboro | 61 min |
| Jun 19, 11:23 PM EDT | Special Weather Statement | ILM | Horry | 67 min |
| Jun 19, 11:42 PM EDT | Severe Thunderstorm Warning | ILM | Horry, Marion | 63 min |
| Jun 20, 6:12 PM EDT | Special Weather Statement | ILM | Marion | 48 min |
| Jun 19, 8:04 PM EDT | Severe Thunderstorm Warning | ILM | Bladen | 41 min |
| Jun 19, 8:40 PM EDT | Severe Thunderstorm Warning | ILM | Bladen | 35 min |
| Jun 19, 8:52 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 68 min |
| Jun 20, 12:27 AM EDT | Special Weather Statement | ILM | Brunswick | 63 min |
| Jun 20, 4:22 PM EDT | Special Weather Statement | ILM | Bladen, Robeson | 38 min |
| Jun 20, 5:22 PM EDT | Areal Flood Advisory | ILM | Pender | 113 min |
| Jun 20, 6:14 PM EDT | Special Weather Statement | ILM | Pender | 46 min |
| Jun 20, 7:08 PM EDT | Special Weather Statement | ILM | Pender | 52 min |
| Jun 20, 7:49 PM EDT | Special Weather Statement | ILM | New Hanover | 56 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.